Celexa Side Effects
Depression is likely one of the most common psychological diseases out there today. It seems that almost every time someone feels even a little bit sad, they are ready to seek treatment and anti-depressants in order to deal with it. This can be very dangerous as many antidepressants can actually worsen your symptoms. Many antidepressants like Prozac have come under the radar lately because of the many suicides that are occurring in teens and children who are taking them. Celexa is one of those drugs that is used to treat depression and it is also used to treat depression. As with any medication, Celexa has its own set of side effects to it. This drug is a narcotic. In general, it is pretty safe however any drug that you can take offers their own side effects and with Celexa they are: anxiety, panic attacks, difficulty sleeping, irritability, hostility, impulsivity, severe restlessness, and mania which is a great deal like hyperactivity or ADD like behaviors, low blood pressure, high blood pressure, seizures, nausea diarrhea, the list is endless. These symptoms may be associated with development of worsening symptoms of depression and/ or suicidal thoughts or actions. As you can see, the side effects to taking this drug can be very severe and even deadly. If you experience any of these symptoms you should consult your doctor right away. If you have been taking the drug celexa for a prolonged period of time and begin to experience these symptoms, you have to see your doctor before you can be taken off of the drug because as it is a narcotic and is potentially addictive, you may also experience withdrawal symptoms. You should also not operate heavy machinery when taking celexa or doing anything else that is potentially hazardous. You should also avoid using alcohol when taking celexa as it may increase your drowsiness or make you dizzy. You have to make sure that you take celexa as prescribed by your doctor and in no other way because you may suffer from these side effects and possibly more than that. The side effects that are shown on the bottle are the most common, but they are never the only side effects. Every drug has the potential to cause serious harm at times and should be taken only as directed by your doctor.
I just got put on this yesterday in the hospital, I was playing a game of cards with a mental patient in my ward and well - i noticed i was feeling flying high then I just got knocked out they gave me a double - dose because earlier that day I was seriously pissed off the next thing I knew I was being discharged with theese pills and well, went home laddya da fealt bloody scared and stressed all day worrying about the pill itself, took 2 before i went to bed knocked out 2 hours later at 2 am right now I had a serious fucked up nightmare and i got bruzes all over me I dont know what happend or anything. Just i'm pretty sure its the drug, its unusual for me to get like this.
My friend, you need to see a psychiatrist as soon as possible these r serious side effects n can lead to seizures plz c a dr of n e kind n tell them because it can b life threatening
Most Popular Articles
- Gold Celtic Ring